MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION - SC LINERS; INSERT SEMICONSTRAINED 14MM S4

MEDACTA INTERNATIONAL SA GMK REVISION - SC LINERS; INSERT SEMICONSTRAINED 14MM S4
Model Number 02.07.0414SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Medical device site infection (4845)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 october 2025: lot 2243642: (b)(4) items manufactured and released on 10-feb-2023.Expiration date: 2028-01-25.No anomalies found related to the problem.To date, 12 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had primary left knee surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.Revision surgery for infection reason at 2 months from primary.The surgeon revised the insert to a same size insert.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Correction: a second complaint was erroneously opened by the branch reporting the implantation of definitive devices on the (b)(6) 2025.The devices used for revision were listed in this complaint as revised devices instead of implanted.Following the above notification, mdr (b)(4) was sent reporting the explantation, due to infection, of the listed devices.As reported in the event description (b5) on the 10th of september just a spacer was removed.The devices listed in this report were all explanted-on the 30th of june and replaced by a spacer.This follow up is being sent to correct the event description and involved devices.Updated fields: b5 h11 additional revised devices: batch reviews performed on 17 november 2025: gmk-revision 02.07.0684l revision tibial tray size 4 left - finishing (k123721) lot 2312233: (b)(4) items manufactured and released on 03-oct-2023.Expiration date: 2028-oct-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2404l femur revision ps cemented s.4l lot.2420356 (k102437) lot 2420356: (b)(4) items manufactured and released on 14-aug-2024.Expiration date: 2029-aug-01.No anomalies found related to the problem.To date, 19 items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.12.E002rp gmk-sphere resurfacing patella e-cross - s2 (k202022) lot 2429345: (b)(4) items manufactured and released on 03-dec-2024.Expiration date: 2029-nov-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 3 months from primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised all medacta hardware and reimplanted permanent product.The surgery was completed successfully.(mdr (b)(4)) on (b)(6) 2025 all devices have been revised for infection and a spacer was implanted.On (b)(6) 2025 the spacer was removed and final devices implanted.

Brand Name
GMK REVISION - SC LINERS
Common Device Name
INSERT SEMICONSTRAINED 14MM S4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23357727
Report Number3005180920-2025-01012
Device Sequence Number15671541
Product Code JWH
UDI-Device Identifier07630030817878
UDI-Public07630030817878
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0414SCF
Device Lot Number2243642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown